Thursday, October 19, 2006

Temporary problems

My zoloft got put up to 150 mg, and it caused a mixed manic state. I am not excited about it at all. So I have a medical leave from classes for the rest of the week including one test and one quiz tommorrow, but it's all moot I'd flunk them anyway because I have been in a fog for the past week and a half. I feel so much for people who are bipolar that have these states often. I definitely like my depression and anxiety seperate. So we're going to gradually reduce my dose and hope that that fixes the problem, because the zoloft was doing sort of good for me before this. Now I'm off to bed (have slept most of the day b/c I was taking my Xanax.)

I'll be back when my brain starts working again.

7 comments:

Terry said...

((Hugs)) There's nothing worse than mixed state -- I know. Hope the drugs kick in and you feel better soon.

Laurelin said...

((((hugs))))

Anonymous said...

Mixed states are the worst. Hope the dosage reduction does the trick. ((hug))

spotted elephant said...

I hope it stops *soon*. Feel better (((Burrow))).

Pandorita said...

Mixed "state" is my live. Hang in there, it stinks, BUT it is better than flatline, which is what happens when doc gets what he considers meds just right. I just don't feel anything, I call it my "zombie" state.

Deb

lost clown said...

I don't know. I felt like a zombie for the past 2 weeks, but a zombie who couldn't sleep, was constantly exhausted, and who couldn't stop clenching her jaw. But everyone's different. I've slept since Thursday and I still feel out of it. So fun.

Thank you so much for the support. It means a lot.

Laura said...

More ((((((hugs)))))))

Sitemeter